Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Rashes, acne after having sesame seed spicy powder. No relief with home remedies. Acne treatment?

I recently introduced sasame seed spicy powder in my diet and this resulted in lots of rashes/ acne on my face. I have been using turmeric mask and drinking turmeric with milk to help with the painful acne but I keep getting new ones. Also tried coconut water, yogurt, cucumber and very bland foods and so far there is no relief. Any suggestions will be appreciated.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
oil seeds and oily food and oil application causes acne
it take time to control acne
take doxycycline100 mg bd for 10 days and repeat for 5 days off and on when they increase
no oly and greesy food
keep skin dry no oily application
non toxic soaps shampoo oils and body application material
lot of warm water
apply calamine lotion before going out
apply clinda gel on area twice a day
and tretinoic acid gel at night and switchoff light as it reacts with light
avoid painkillers like ibuprufen paracetamol vitamis calcium and diet suppliments
take ebastine 10 mg sos for itching
continue 3 months
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor